# SDR DL73K001078

- Difficulty date: June 1, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 38,166 hours, 30,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER HINGE CUTOUT OF THE AFT GALLEY DOOR CUTOUT WAS FOUND WITH A SMALL TYPICAL CRACK IN THE SKIN AND BONDED     SURROUND DOUBLER.  THE CRACK WAS REMOVED WITH A .375 INCH LONG TRIM OUT AND REPAIRED WITH AND EXTERNAL DOUBLER PER B737 SRM 53-30-3, FIG 15 AND ER/A 377446-14, REV A.
